# SDR AALA201705039030

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 8,994 hours, 3,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF EMERGENCY EXIT SIGN LOCATED ON THE CEILING AT THE OVER-WING EXITS IS MISSING AN ACCESS COVER.  INSTALLED A NEW EMERGENCY EXIT SIGN ACCESS COVER IAW AMM 33-51-01.
